# SDR ASOA2015012212068

- Difficulty date: January 18, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 24,874 hours, 23,363 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND A CRACK INDICATION ON THE AFT PRESSURE BULKHEAD AT LBL 27.50 AND WL 130.0 AT THE TOP OF THE DOOR TRACK.
